# SDR AALA20120118TUL11

- Difficulty date: December 15, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 39,191 hours, 9,971 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT LOWER OUTBOARD MAIN LANDING GEAR FORWARD TRUNNION BEARING AND TRUNNION SUPPORT.  FABRICATED AND INSTALLED NEW BUSHING PER EA B757-57-020831.
